Slide background
Department of Mathematics

Department of Mathematics


Son İki Yılda Uluslararası Dergilerde Yayınlanan Makaleler

2019
12. Bejan, C.; Eken meriç, .; Kılıç, E. Legendre Curves on Generalized Paracontact Metric Manifolds. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2019, 42, 185-199.
Publications_007.pdf
11. (önen)poyraz, N.; Yaşar, E. Lightlike submanifolds of golden semi–Riemannian manifolds. JOURNAL OF GEOMETRY AND PHYSICS, 2019, 141, 92-104.
http://doi.org/10.1016/j.geomphys.2019.03.008
2018
10. Reşidoğlu, H.; Adiloğlu, A. . QUAESTIONES MATHEMATICAE, 2018, , 1-16.
10.2989/16073606.2018.1498814
9. Abdullayev, F. Uniform Convergence of the Generalized Bieberbach Polynomials in Regions wıth Simultaneously Exterior and Interıor Zero Angles. COMPLEX ANALYSIS AND OPERATOR. THEORY , 2018, 12, 1-17.
8. Abdullayev, F.; Samoilenko, A.; Savchuk, V.; Serdyuk, A. International conference on the mathematical analysis, differential equations, and their applications (MADEA-8) devoted to the 80th birthday of Academician A. M. Samoilenko. UKR. MATH. J., 2018, 70, 1439-1440.
7. Abdullayev, F.; ımashkyzy, M.; Savchuk, V. Application of Faber Polynomials to Proving a Combinatorial Identies. UKR. MATH. J, 2018, 70, 165-181.
6. Balcı, S.; ımashkyzy, M.; Abdullayev, F. Polynomial inequalities in regions with interior zero angles in the Bergman space. UKR. MATH. J, 2018, 70, 362-384.
5. Uğur, D. On approximation by Nörlund and Riesz submethods in variable exponent lebesgue spaces. ANKARA UNIVERSITY, 2018, 67, 46-59.
http://dx.doi.org/10.1501/Commua1_0000000829
4. Konca, .; Küçükaslan, M. On Asymptotically f-Statistical Equivalent Sequences. JOURNAL OF THE INDONESIAN MATHEMATICAL SOCIETY, 2018, 24, 54-61.
Publications_007.pdf
3. Tunç, T.; şimşek, E. . JOURNAL OF MATHEMATICAL INEQUALITIES, 2018, 12, 559-571.
10.7153/jmi-2018-12-42
2. Deger, U.; Bayindir, H. APPROXIMATION BY NORLUND AND RIESZ TYPE DEFERRED CESARO MEANS IN THE SPACE H-P((omega)). MISKOLC MATHEMATICAL NOTES, 2018, 19, 823-833.
https://dx.doi.org/10.18514/MMN.2018.2233
1. Göktaş, S.; Kemaloğlu, H.; Gulsen, T. . MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, , -.
https://doi.org/10.1002/mma.5220